# SDR HALA2009092500439

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 28,916 hours, 5,549 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IN CRUISE FLT AT 370, R BLEED FLUCTUATES BTWN 32 AND 37 PSI, L BLEED INDICATES 20 SPI. WITH L SILN VALVE OPEN, BOTH INDICATE 35 PSI. WITH R ISL VALVE OPEN, NO CHANGE R 32-35 L 20.  NOTED WITHIN LIMITS IAW A, 36-11-00.  OK FOR SERVICE.
